# SDR A102003F00000

- Difficulty date: April 3, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N253DV
- Make and model: Boeing 737317
- Aircraft serial: 23800
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 1277M97G02
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BORESCOPE OF NUMBER ONE ENGINE FOUND HPC 6TH STAGE ROTOR TO BE DAMAGE BY FOD AND OUT OF LIMITS.
